# SDR CA100916008

- Difficulty date: September 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STABILIZER L/E HAS A GOUGE ON THE LOWER SURFACE.
